Jump to content

kimbea24

Member Since 22 Jul 2013
Offline Last Active Oct 07 2014 03:45 AM

Posts I've Made

In Topic: My Accutane Journey (Female, 20)

12 November 2013 - 05:04 PM

12.11.13- 

 

So i only have a month and three weeks to on Roaccutane. So far so good! All of the side effects have calmed down since and my face is the clearest it has been in years, However i do have scarring which i will hope will fade over time. Definitely been worthwhile taking this treatment!


In Topic: Need Your Guys Opinions On Accutane!

10 October 2013 - 12:17 PM

Hi there i am currently on roaccutane as its called in Scotland and have been on it for three months now.

 

My intial breakout was horrible not going to lie to you, but i would not put it down to the accutane solely as there was a few other factors in which i feel were also to blame maybe even more so than the accutane. I got put on steroids (Prednislone) to help with my initial breakout which worked wonders for it, even though i was only on them for a short length of time. If you do get a bad initial breakout i would consider asking your dermatologist about them but they do come with a number of scary side effects.The IB was severe in my case but i do feel it was completely worth it as my skin now is the best its been in years. 

 

What i have read about lower doses is you have be on them for a longer length of time but they can still be effective in getting rid of acne for a number of years.This still depends on how your body reacts so it may or may not work for you.

 

Its not certain to say whether your skin/hair will be less oily for good but mines has certainly dried out and my hair only needs washed once or twice a week but i never had a problem with greasy hair.

 

Hope this helps, i would suggest you consult with your dermatologist your options.I know it may be at a cost cause i know its unusual to see a dermatologist for free in other parts of the world. Luckily i am from Scotland and we get everything including the medication for free which is amazing thanks to the NHS. 


In Topic: Roaccutane Advice Please

27 September 2013 - 07:44 AM

Hi there I can understand your concerns as I was put on roaccutane three months ago and I did have a very bad intial breakout. I would recommend stoping the anti biotic because if you do choose to go on roaccutane, any tetracycline antibiotic like the one you are on has quite serious contraindications with roaccutane, so you really need to stop it. If you do get a sever intial breakout I would maybe ask your doctor about steroids. I got put on them and the relief was instantaneous but they do come with a number of side effects also which you should look into if they offer youthem.

In Topic: My Accutane Journey (Female, 20)

26 September 2013 - 11:50 PM

27/09/13- so my treatment is going okay. Starting to see very good improvements, getting less and less spots and dryness of face under control now! Currently I would say I have moderate muscle/joint pain this could be after a very heavy shift at work a day ago which I was doing a lot of manual handling. Its only on the left side of my body which suggests I was using it at lot. Hopefully it goes away soon cause its a bit of a pain haha. Anyone recommend anything which might help? Went for a long bath last night didnt really help that much.

In Topic: My Accutane Journey (Female, 20)

31 August 2013 - 12:45 PM

31/08/13-  So guys thought i would give another quick update on my progress so far. I have been on 40 mg again for about two weeks after being reduced to 20 mg for a month after a bad initial breakout. I was also on steroids as well which i have now stopped . So far my skin has not broken out a lot, i am still getting the occasional spot but nothing severe. My skin is quite dry im using both aveeno and nivea cream. I feel the nivea cream works well under my make up cause it seems to blend really well with it and gives my face a bit of moisture. I use the aveeno at night times on my face and body which does help. My lips have to be the worst part though im getting dry cracked sores on the side of my lips which i have been using Vaseline very heavy handed on. 

 

Other Side effects-  i have noticed a bit of joint/muscle pain but i feel this is though i have been extremely active ( i was on holiday, in pool, walking all the time etc). I have been feel a bit more tired than usual but i think it could be exhaustion from the holiday also! My skin is gradually getting better, i know it will be worth just have to grin and bear it for the amazing results i have seen it give other, overall still feeling pretty optimistic and the side effects will be worth the confidence i hope it will give me.